Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 29, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 6, 2006, 7:25 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2006, 7:25 PM MDT (01:25 UTC)
- Expired
- Apr 7, 2006, 3:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 070125 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 825 PM CDT THU APR 6 2006 ...A RED FLAG WARNING HAS BEEN ISSUED FOR THE GUADALUPE AND DAVIS MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER WITH GUSTS OF 35 MPH OR GREATER AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEASTERN NEW MEXICO PLAINS...THE TRANS PECOS...THE MARFA PLATEAU...AND THE PERMIAN BASIN FRIDAY AFTERNOON FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WIND SPEEDS OF 20 MPH OR GREATER WITH GUSTS OF 35 MPH OR GREATER...AND HIGH FIRE DANGER... .VERY WINDY CONDITIONS AND DRY AIR WILL CONTINUE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS THROUGH THE REMAINDER OF THIS EVENING. WINDS WILL GRADUALLY DIMINISH AND RH/S WILL SLOWLY CLIMB ABOVE 15% LATE TONIGHT. ANOTHER ROUND OF INCREASING WINDS AND VERY LOW RH/S CAN BE EXPECTED ACROSS SOUTHEASTERN NEW MEXICO... THE PERMIAN BASIN...TRANS PECOS AND DAVIS MOUNTAINS FRIDAY AFTERNOON. NMZ114-TXZ074-258-070300- /O.EXP.KMAF.FW.W.0028.000000T0000Z-060407T0100Z/ /O.NEW.KMAF.FW.W.0029.060407T0125Z-060407T0300Z/ /O.CON.KMAF.FW.A.0026.060407T1800Z-060408T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- 825 PM CDT THU APR 6 2006 /725 PM MDT THU APR 6 2006/ ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WESTERLY 20 FOOT WIND SPEEDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES WILL ALSO REMAIN BELOW 15 PERCENT. FIRE DANGER WILL BE HIGH AND CONDITIONS WILL BE VERY FAVORABLE FOR RAPID AND EXPLOSIVE FIRE GROWTH AND SPREAD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NMZ115-TXZ058>063-067>070-075-071200- /O.EXP.KMAF.FW.W.0028.000000T0000Z-060407T0100Z/ /O.CON.KMAF.FW.A.0026.060407T1800Z-060408T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- 825 PM CDT THU APR 6 2006 /725 PM MDT THU APR 6 2006/ ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ045>048-050>053-057-079>082-070230- /O.EXP.KMAF.FW.W.0028.000000T0000Z-060407T0100Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL- 825 PM CDT THU APR 6 2006 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
2 follow-up statements
000 WWUS84 KMAF 070252 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 952 PM CDT THU APR 6 2006 ...A RED FLAG WARNING HAS BEEN ISSUED FOR THE GUADALUPE AND DAVIS MOUNTAINS FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS... 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER WITH GUSTS OF 35 MPH OR GREATER AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEASTERN NEW MEXICO PLAINS...THE TRANS PECOS...THE MARFA PLATEAU...AND THE PERMIAN BASIN FRIDAY AFTERNOON FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS... 20 FOOT WIND SPEEDS OF 20 MPH OR GREATER WITH GUSTS OF 35 MPH OR GREATER...AND HIGH FIRE DANGER... .WINDY CONDITIONS AND DRY AIR WILL CONTINUE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS THROUGH TONIGHT. WINDS WILL GRADUALLY DIMINISH AND RH/S WILL SLOWLY CLIMB ABOVE 15% EARLY FRIDAY MORNING. ANOTHER ROUND OF INCREASING WINDS AND VERY LOW RH/S CAN BE EXPECTED ACROSS SOUTHEASTERN NEW MEXICO... THE PERMIAN BASIN...TRANS PECOS AND DAVIS MOUNTAINS FRIDAY AFTERNOON. NMZ114-TXZ074-258-070900- /O.EXT.KMAF.FW.W.0029.000000T0000Z-060407T0900Z/ /O.CON.KMAF.FW.A.0026.060407T1800Z-060408T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- 952 PM CDT THU APR 6 2006 /852 PM MDT THU APR 6 2006/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 4 AM CDT /3 AM MDT/ FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 4 AM CDT /3 AM MDT/ FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. WESTERLY 20 FOOT WIND SPEEDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH TONIGHT. RELATIVE HUMIDITY VALUES WILL ALSO REMAIN BELOW 15 PERCENT. FIRE DANGER WILL BE HIGH AND CONDITIONS WILL BE VERY FAVORABLE FOR RAPID AND EXPLOSIVE FIRE GROWTH AND SPREAD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NMZ115-TXZ058>063-067>070-075-071115- /O.CON.KMAF.FW.A.0026.060407T1800Z-060408T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- 952 PM CDT THU APR 6 2006 /852 PM MDT THU APR 6 2006/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KMAF 160215 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 915 PM CDT SAT APR 15 2006 ...A FIRE WEATHER WATCH CONTINUES FOR SUNDAY FOR THE GUADALUPE MOUNTAINS FOR 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITIES BELOW 15 PERCENT...AND VERY HIGH FIRE DANGER... .WINDS HAVE DIMINISHED THIS EVENING AS THE SURFACE PRESSURE GRADIENT HAS WEAKENED. THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. WESTERLY WINDS WILL INCREASE AGAIN OVER THE GUADALUPE MOUNTAINS SUNDAY. VERY DRY AIR WILL REMAIN IN PLACE... AND AS TEMPERATURES WARM INTO THE 70S TO LOWER 80S...RELATIVE HUMIDITY WILL LIKELY DROP TO AROUND 10 PERCENT FOR SEVERAL HOURS DURING THE AFTERNOON. NMZ114-TXZ258-161015- /O.EXP.KMAF.FW.W.0032.000000T0000Z-060416T0200Z/ /O.CON.KMAF.FW.A.0029.060416T1600Z-060417T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 815 PM MDT SAT APR 15 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NMZ115-TXZ045>048-050>053-057>063-067>070-074-075-080>082-160315- /O.EXP.KMAF.FW.W.0032.000000T0000Z-060416T0200Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL- 915 PM CDT SAT APR 15 2006 /815 PM MDT SAT APR 15 2006/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 6, 6:28 PM MDT, 57 minutes earlier.
Area forecast discussion, Apr 6, 6:28 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
728 PM CDT THU APR 6 2006
.UPDATE...
WINDS HAVE DROPPED BELOW WARNING CRITERION ACROSS THE PLAINS OF
SOUTHEASTERN NEW MEXICO AS WELL AS THE NORTHERN PERMIAN BASIN. THE
HIGH WIND WARNING FOR THE ABOVE MENTIONED AREAS HAS BEEN ALLOWED
TO EXPIRE AT 7 PM CDT. WINDS HAVE ALSO DECREASED BELOW ADVISORY
LEVELS ACROSS THE REMAINDER OF THE PERMIAN BASIN...WESTERN LOW
ROLLING PLAINS...TRANS PECOS...STOCKTON AND MARFA PLATEAUS. WE
HAVE ALSO ALLOWED THE WIND ADVISORY TO EXPIRE FOR THESE AREAS. THE
HIGH WIND WARNING FOR THE GUADALUPE AND DAVIS MOUNTAINS WILL
REMAIN INTACT.
THE RED FLAG WARNING WILL ALSO REMAIN INTACT GIVEN CURRENT WINDS
AND RH/S.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL 10 PM CDT THURSDAY FOR THE FOLLOWING
ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
RED FLAG WARNING UNTIL 8 PM CDT THURSDAY FOR THE FOLLOWING
ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE
MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...AND
SOUTHERN LEA COUNTY.
HIGH WIND WATCH FROM 10 AM CDT FRIDAY TO 7 PM CDT FRIDAY FOR THE
FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
FIRE WEATHER WATCH FROM 1 PM CDT FRIDAY TO 7 PM CDT FRIDAY FOR
THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...AND SOUTHERN LEA COUNTY.
TX...RED FLAG WARNING UNTIL 8 PM CDT THURSDAY FOR THE FOLLOWING
ZONES...ANDREWS...BIG BEND AREA...BORDEN...CRANE...
DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA
PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO
VALLEY...REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...
SCURRY...TERRELL...UPTON...VAN HORN AND HIGHWAY 54
CORRIDOR...WARD...AND WINKLER.
FIRE WEATHER WATCH FROM 1 PM CDT FRIDAY TO 7 PM CDT FRIDAY FOR
THE FOLLOWING ZONES...CRANE...DAVIS/APACHE MOUNTAINS AREA...
ECTOR...GLASSCOCK...GUADALUPE MOUNTAINS...LOVING...
MIDLAND...PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS
PECOS...UPTON...WARD...AND WINKLER.
HIGH WIND WARNING UNTIL 10 PM CDT THURSDAY FOR THE FOLLOWING
ZONES...DAVIS/APACHE MOUNTAINS AREA...AND GUADALUPE
MOUNTAINS.
HIGH WIND WATCH FROM 10 AM CDT FRIDAY TO 7 PM CDT FRIDAY FOR THE
FOLLOWING ZONE...GUADALUPE MOUNTAINS.
&&
06Hazardous weather outlook, Apr 6, 1:52 PM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 252 PM CDT THU APR 6 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-072000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 252 PM CDT THU APR 6 2006 /152 PM MDT THU APR 6 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY STRONG WINDS WITH SUSTAINED SPEEDS OVER 40 MPH AND GUSTS OF 65 OR GREATER WILL BE POSSIBLE THROUGH EARLY EVENING IN THE GUADALUPE AND DAVIS MOUNTAINS. STRONG WINDS WILL ALSO AFFECT THE NORTHERN PERMIAN BASIN...PORTIONS OF THE WESTERN LOW ROLLING PLAINS...AND THE SOUTHEAST NEW MEXICO PLAINS THROUGH THIS AFTERNOON. LOCATIONS GENERALLY ALONG AND WEST OF A GAIL TO TARZAN LINE COULD SEE WIND SPEEDS OF 40 MPH WITH GUSTS AROUND 60 MPH THROUGH KATE AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WITH AREAS OF BLOWING DUST WILL BE POSSIBLE TODAY ACROSS THE REST OF THE PLAINS. THESE DRY AND WINDY CONDITIONS WILL INCREASE THE FIRE HAZARD AS RAPID FIRE GROWTH AND SPREAD WILL BE POSSIBLE THIS AFTERNOON ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WEST TO NORTHWEST WINDS AROUND 20 MPH...ALONG WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AND TEENS ON FRIDAY AFTERNOON WILL AFFECT LOCATIONS FROM THE GUADALUPE AND DAVIS MOUNTAINS...MARFA PLATEAU...EASTWARD ACROSS THE UPPER TRANS PECOS...AND PERMIAN BASIN. THESE CONDITIONS WILL BE CONDUCIVE FOR FIRE GROWTH AND SPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 6, 2:53 PM MDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 353 PM CDT THU APR 6 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-070300- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY... MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE... FORT STOCKTON...PRESIDIO...MARFA...BIG BEND NP...MARATHON... SANDERSON...GUADALUPE MOUNTAINS NP...PINE SPRINGS 353 PM CDT THU APR 6 2006 /253 PM MDT THU APR 6 2006/ ...VERY HIGH FIRE DANGER ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO TODAY... STRONG WESTERLY WINDS WILL CONTINUE ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TODAY AS A STRONG UPPER LEVEL STORM SYSTEM PASSES ACROSS THE REGION. VERY DRY AIR WILL ALSO SPREAD EASTWARD ACROSS ALL AREAS...WITH AFTERNOON RELATIVE HUMIDITY VALUES LIKELY DROPPING TO LESS THAN 10 PERCENT. THE VERY WINDY CONDITIONS WILL COMBINE WITH THE LOW RELATIVE HUMIDITY TO CREATE VERY FAVORABLE CONDITIONS FOR RAPID AND EXPLOSIVE FIRE GROWTH AND SPREAD ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO TODAY. SEVERAL WILD FIRES HAVE ALREADY BEEN REPORTED ACROSS THE REGION TODAY AND THICK SMOKE FROM THESE WILD FIRES WILL REDUCE VISIBILITIES ACROSS AREA ROADWAYS. MOTORISTS ARE STRONGLY URGED TO AVOID AREAS WHERE WILD FIRES ARE BURNING. USE OF OPEN FLAMES OUTDOORS SHOULD BE AVOIDED. CIGARETTES SHOULD NOT BE THROWN ON THE GROUND OR FROM VEHICLES. ANY OPEN FIRE WILL HAVE THE POTENTIAL TO SPREAD INTO A DANGEROUS WIND DRIVEN WILDFIRE.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:13 AM MDT | Wind Advisory | MAF | Eddy | 11 hr |
| Apr 7, 3:37 AM MDT | Red Flag Warning | MAF | 16 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Red Flag Warnings in Texas, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.